Thumbnail
Access Restriction
Open

Author Miller, Rupert G.
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Asymptotic distribution theory (62E20) ♦ Estimation (62G05)
Description 15 35 Jackknife pseudo-value general linear model multiple regression asymptotic normality
Learning Resource Type Article
Publisher Date 1974-01-01
Journal Ann. Statist.
Volume Number 2
Issue Number 5
Page Count 12
Starting Page 880
Ending Page 891